# SDR CALA2022053001400

- Difficulty date: May 30, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N69885
- Make and model: Boeing 737924ER
- Aircraft serial: 42189
- Aircraft time: 22,259 hours, 7,944 cycles
- System (JASC): 5200 · Doors
- Part: Door Latch
- Part number: NA
- Condition: Missing
- Location: Pneu Accs Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PNEUMATIC ACCES DOOR PANEL WITH ONE LATCH MISSING FLIGHT PER PART 2 AND ACCOMPLISH A PERMANENT REPAIR PER PART 3 WITHIN 3 DAYS ACPD INTERIM REPAR AS PER ECRA 5240-01384 INSTRUCTIONS. ITEM NEEDS TO ISSUE A DIP TO ACCOMPLISH INSPECTIONS BEFORE EACH REFERENCE ECRA 5240-01384 REV B. PART 1 INTERIM REPAIR STEP 5 TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVES DIP TO PNEUMATIC ACCESS DOOR TO ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 PRIOR TO EACH FLIGHT AND ACCOMPLISH A PERMANENT REPAIR PER PART 3 WITHIN 3 DAYS. ATTACHED PIC QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. TOMCQC REV PERFORMED REPLACED LATCH ON PNEUMATIC ACCESS DOOR REFERANCE FOR REPLACEMENT OF ECS HIGH PRESSURE DOOR LATCH, AMM 52-48-42-400-802, SRM 51-40-02
